Terrible headaches since Rituxan infusion

Terrible headaches since Rituxan infusion

I have had terrible headaches for three days. Since I have migraines already, I don’t know if the Rituxan made them worse or if it was caused by the infusion but they were bad. I have migraine medicine and I did have to take it. Thankfully I have it because I was in bad shape. Yesterday I took Ibuprofen every 3 hours. It’s been rough.

Forgive my brief blog post with my quick update but I’m doing better but still not great. Just going back to relaxing with my dogs. On a bright note I’ve had my daughter home from college this week which has been wonderful. 😊

4 thoughts on “Terrible headaches since Rituxan infusion

  1. Hiya, I’m gonna get personal…..(eek!)….have you had your menopause? I had terrible migraines, triggered by so many many things, during my 30s, at worst, but they continued, intermittently, until I was menopausal. I’m now 60 and happily long past that malarky. Long past migraines too. Just a thought. x

    1. Not menopausal yet was checked to see if I could be pre-menopausal recently and wasn’t. I’ve suffered since my 30’s with migraines linked somehow to my MS but I’ll be thrilled to know that they could be a thing of the past one day.

Leave a Reply

Your email address will not be published.

%d bloggers like this: